All Rights Reserved
AccessEcon LLC 2006, 2008.
Powered by MinhViet JSC
ralph lauren polo

 
Yan-an Hwang and Ming-chuan Chen
 
''A new axiomatization of the Shapley value under interval uncertainty''
( 2012, Vol. 32 No.1 )
 
 
In the framework of interval games, we show that the Shapley value is the unique solution satisfying efficiency, symmetry and coalitional strategic equivalence.
 
 
Keywords: Shapley value, interval game
JEL: C7 - Game Theory and Bargaining Theory:General
 
Manuscript Received : Jun 14 2011 Manuscript Accepted : Mar 01 2012

  This abstract has been downloaded 213 times                The Full PDF of this paper has been downloaded 87758 times